A Swiss cheese with point derivatives up to given order
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (1986), pp. 26-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_1986_3_a3,
author = {A. A. Nersesyan},
title = {A {Swiss} cheese with point derivatives up to given order},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {26--29},
year = {1986},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1986_3_a3/}
}
A. A. Nersesyan. A Swiss cheese with point derivatives up to given order. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (1986), pp. 26-29. http://geodesic.mathdoc.fr/item/UZERU_1986_3_a3/